RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2004, Volume 195, Number 9, Pages 75–84 (Mi msb846)  

On modules over a polynomial ring obtained from representations of finite-dimensional associative algebras. II. The case of a non-perfect field

O. N. Popov

M. V. Lomonosov Moscow State University

Abstract: The author's earlier results on the construction of Cohen–Macaulay modules over a polynomial ring that emerged in the study of Cauchy–Fueter equations and was generalized by him from the quaternions to arbitrary finite-dimensional associative algebras are extended to the case of algebras over a non-perfect field. Namely, it is proved that for maximally central algebras (introduced by Azumaya) the resulting modules are Cohen–Macaulay, this construction has other good properties, and this class cannot be enlarged. The calculations of various invariants of the resulting modules in the case of a perfect field remain valid.

DOI: https://doi.org/10.4213/sm846

Full text: PDF file (268 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2004, 195:9, 1309–1319

Bibliographic databases:

UDC: 512.715/.717+512.552.22
MSC: Primary 13C14, 16G10; Secondary 13B25
Received: 15.10.2003

Citation: O. N. Popov, “On modules over a polynomial ring obtained from representations of finite-dimensional associative algebras. II. The case of a non-perfect field”, Mat. Sb., 195:9 (2004), 75–84; Sb. Math., 195:9 (2004), 1309–1319

Citation in format AMSBIB
\Bibitem{Pop04}
\by O.~N.~Popov
\paper On~modules over a~polynomial ring obtained from representations of finite-dimensional associative algebras. II.~The case of a~non-perfect field
\jour Mat. Sb.
\yr 2004
\vol 195
\issue 9
\pages 75--84
\mathnet{http://mi.mathnet.ru/msb846}
\crossref{https://doi.org/10.4213/sm846}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2122370}
\zmath{https://zbmath.org/?q=an:1109.16013}
\transl
\jour Sb. Math.
\yr 2004
\vol 195
\issue 9
\pages 1309--1319
\crossref{https://doi.org/10.1070/SM2004v195n09ABEH000846}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000226336000005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-12144280245}


Linking options:
  • http://mi.mathnet.ru/eng/msb846
  • https://doi.org/10.4213/sm846
  • http://mi.mathnet.ru/eng/msb/v195/i9/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:155
    Full text:53
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019